• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

I do not want to eat anymore so tired of this medication

J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,531
Location
Florida
They put me on Mirtazapine and I am starving all the time. Can not stand it anymore. My weight is okay so far-but just having to eat all the time bothers me. I like the Mirtazapine as I have gotten my best night sleep. I ue to be up at 1 am wide awake now this has stopped due to the meds. So I guess I am in a catch two situation. Sleep or eat. Lots of love and hugs Jules
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
5,774
Location
hiding behind the sofa
You have my sympathy Jules. When i was on quetiapine i really struggled and put on loads of weight . Since i came off ive lost about 3 stone . But ideally my diabetic nurse wants me down to 9 stone so ive now got about 3/4 of a stone to go.
I’m still on mirtazipine and duloxitine but always make sure i have carrot sticks in the fridge and baked crisps as opposed to fried so is always have something to munch on. Unfortunately mirtazipine does increase your appetite and it is down to you to find less fattening nibbles. And if i have a naughty day like yesterday (ate a full bag of liquorice all sorts) i try and take exercise and cut down on food the following day. But it is hard.
 
Fairy Lucretia

Fairy Lucretia

Well-known member
Forum Guide
Joined
Apr 9, 2011
Messages
33,193
Location
Magical fairy wonderland xxxx
hi I have never been on that medication x sorry to hear how it is affecting you x could you maybe talk to your DR about switching to another? xxx
 
Top